MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-VHA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to olympus for evaluation.During inspection and testing, the allegation was confirmed.Watertightness was not maintained due to holes in the curved rubber.In addition to the finds, due to stretched angle wire, bending angle was insufficient.Due to stretched angle wire, the play of angle lever was out of standard.There were wrinkles on the insertion tube.The insertion tube was dented.The video cable and universal cord was scratched.The video cable was dented.There were wrinkles on the universal cord.The bending tube rattles.Bending rubber glue part was chipped.The light guide connector, video connector, video connector case and control body were scratched.There were white scratches on the image.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported device problem.The dhr confirmed that the subject device was shipped in accordance with the specifications.A definitive root cause for the issue was not established.However, it is probable that the issue occurred due to stress of repeated use, external factors, or handling.Olympus will continue to monitor field performance for this device.Additional information has been requested regarding this event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
The customer reported to olympus, the cysto-nephro videoscope experienced a leak.There was no report of user or patient harm associated with this event.During incoming inspection, it was determined the forceps plug mouthpiece was scraped.This medwatch is being submitted to capture the reportable malfunction found during evaluation.

Brand Name
CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15948617
Report Number3002808148-2022-05050
Device Sequence Number6604911
Product Code FAJ
UDI-Device Identifier04953170310508
UDI-Public04953170310508
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYF-VHA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown